# SDR ASOA201802284014

- Difficulty date: February 28, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 43,448 hours, 33,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 14524366001
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION, THE PAX DOOR FWD LOWER DOOR STOP SEAT WAS FOUND TO BE BROKEN.  MAINTENANCE REMOVED AND REPLACED THE STOP SEAT, RIGGED THE PAX DOOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
